# SDR CA031107003

- Difficulty date: August 21, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3150 · Central Warning
- Part: Tmu
- Part number: 4100S01806
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

(CAN) MULTIPLE CAUTIONS, DURING CRUISE AT FL240 THE FOLLOWING CAUTIONS APPEARED AND STAYED ON DURING THE REST OF THE FLIGHT: PUSHER SYS FAIL, PITOT HEAT NR 2, ENG ADPT HEAT NR 2, DEICE TIMER. QRH CONSULTED AND MANUAL FLYING PERFORMED ACCORDINGLY. NORMAL LANDING COMPLETED.  CONTACTOR K2 IN RT AC CONTACTOR BOX WAS REPLACED, BUT THE FAULT WAS STILL PRESENT ON NEXT FLT. THE PROBLEM WAS IDENTIFIED AS THE TIMER AND MONITOR UNIT (TMU) IN THE DE-ICING SYSTEM.
